# SDR AALA201602059033

- Difficulty date: January 18, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FWD GALLEY FLOOR PANEL 231BF IS DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-12-00 FIG 206 & IRM 9701 REV G.
